# SDR USAASB99174

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 40,522 hours
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2695 - APPROXIMATELY 60 MILES SOUTH OF ORF AT FL 350, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL AND STARTED TO LOSE POWER.  AIRFRAME VIBRATION WAS ALSO NOTED.  CREW BROUGHT THROTTLE BACK AND RESTORED PARTIAL ENGINE POWER.  FLIGHT DIVERTED TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  NO ENGINE SHUT DOWN OCCURRED, BUT AN EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED THE NR 2 ENGINE INTAKE AND EXHAUST.  RAN ENGINE TO TAKEOFF POWER.  COULD NOT DUPLICATE ON GROUND RUN.  AIRCRAFT WAS MAINTENANCE FERRIED TO CLT WHERE THE NR 2 ENGINE ASSY WAS REMOVED AND REPLACED PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
